# SDR 2022F00188

- Difficulty date: April 15, 2022
- Submitted: April 15, 2022
- Operation: General aviation
- Aircraft: N801QS
- Make and model: Rkwell 700
- Aircraft serial: 7000023
- Aircraft time: 2,015 hours, 1,169 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H UPPER COWLING AFT INBOARD LATCH PIN BROKEN. ACCOMPLISHED NJA RFTS-106244 REV. 0 DATE: 14APR2022; N801QS (700-0023) COWL LATCH PIN MISSING. PERMANENT REPAIR REQUIRED WITHIN 30 CALENDAR DAYS, ON OR BEFORE 14MAY2022.
